# SDR R61A2022052100357

- Difficulty date: May 22, 2022
- Submitted: May 22, 2022
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 22,103 hours, 14,912 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE CLEANING OF WASTE BOX CUTOUT AREA FOUND SHEAR CLIP CORRODED AT FR88 STGR 28R-27R. REMOVED AND INSTALLED SHEAR CLIP AT FR 88 STGR 28-27R REF SRM 51-40-08.
